# SDR FDEA202004100728

- Difficulty date: April 10, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N783FD
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 73,701 hours, 28,265 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Linkage
- Condition: Broken
- Location: Cargo Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAIN CARGO DOOR IS DENTED AND GOUGED ON SKIN AT  UPPER FWD CORNER OF DOOR FROM FWD LIFT ACT. LINKAGE  BREAKING.  COMPLETED REPAIR OF MAIN DECK CARGO DOOR REF B757 SRM 52-30-01-2R.
